# SDR 2004UALA00390

- Difficulty date: January 14, 2004
- Submitted: April 27, 2004
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Engine: Pwa PW2037
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 100KTS DUE TO A CAPT AIRSPEED INDICATOR PROBLEM.  THE CAPTAIN'S AIRSPEED INDICATOR WAS REPLACED.
